I'm 3 weeks into accurate. My lips feel like they're falling off. They're swollen ,itchy and peeling.How long does this side effect take? And the things I dread doing right now: eating, drinking water or any liquids, brushing my mouth and washing my face. I really wish this could go away.when I saw testimonials of other people talking about dry lips,I never thought I would be this severe
Accutane - swollen, itchy, peeling lips?
Question posted by Fifi Joyce M on 4 Aug 2021
Last updated on 4 August 2021 by masso
This is one side effect that lasts, in most people, the entire treatment. You should talk to your Dr./Pharmacist in order for him/her to recommend which chap stick/lip balm you should use, once you are using a medicated chap stick/lip balm or a regular one, your lips within a week will return to normal.
- Accutane uses and safety info
- Accutane information for Healthcare Professionals (includes dosage details)
- Side effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.